MathSciNet Relay Station
MathSciNet bibliographic data
MR1395777 (97g:57008) 57M25
Kuhn, Martin Tunnels of $2$-bridge links. J. Knot Theory Ramifications 5 (1996), no. 2, 167–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement